Normally with the morning after pill, you would get a period at the normal time. However, if you took it before you were due to ovulate, the extra progestogen in the morning after pill might bring on progestogen withdrawal bleeding.
I have done a lot of research on this and it seems you are definitely not alone. Many women get bleeding after taking the morning after pill, there are many forums with worried women, trust me.
The thing is though, that worrying and stress could well delay your 'proper' period, so try to stay calm, though I know it isn't easy.
If you don't get a period at your normal time, I would suggest taking a pregnancy test just to be sure, but I really don't think that will be necessary.
You did the right thing with taking the morning after pill due to the condom breaking, so at least you aren't leaving things to chance. I hope it all works out for you, I'm sure it will.